# SDR DLL10952009

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffeners
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL STIFFENERS CRACKED RT HORIZ LE PANEL 341F.  REPAIRED PER SRM 55-12-00 FIG 803.  FOUND AT HMV.
